RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 2, Pages 252–255 (Mi dan21934)  

This article is cited in 1 scientific paper (total in 3 paper)

MATHEMATICS

On periodical solutions of differential equations involving a time lag

N. N. Krasovskii

Ural Polytechnic Institute

Full text: PDF file (509 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 16.04.1956

Citation: N. N. Krasovskii, “On periodical solutions of differential equations involving a time lag”, Dokl. Akad. Nauk SSSR, 114:2 (1957), 252–255

Citation in format AMSBIB
\Bibitem{Kra57}
\by N.~N.~Krasovskii
\paper On periodical solutions of differential equations involving a time lag
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 2
\pages 252--255
\mathnet{http://mi.mathnet.ru/dan21934}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0090733}
\zmath{https://zbmath.org/?q=an:0079.11401}


Linking options:
  • http://mi.mathnet.ru/eng/dan21934
  • http://mi.mathnet.ru/eng/dan/v114/i2/p252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Berdyshev, A. B. Kurzhanskii, E. F. Mishchenko, Yu. S. Osipov, V. V. Rumyantsev, “Nikolai Nikolaevich Krasovskii (on the occasion of his 80th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 2004no. , suppl. 2, S1–S19  mathnet  mathscinet  zmath  elib
    2. V. I. Berdyshev, S. V. Emel'yanov, A. B. Kurzhanskii, E. F. Mishchenko, Yu. S. Osipov, “Nikolai Nikolaevich Krasovskii (on the occasion of his 85th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S1–S14  mathnet  crossref  isi  elib
    3. “Nikolai Nikolaevich Krasovskii (on the occasion of his 90th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 1–21  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:79
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020